Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diabetes, have recurring internal fevers, bitterness in mouth, red and painful spots on the arms and legs. Normal test results. What can be done?

My mother has had internal fevers on and off now for 6 months now! The only thing that makes her feel better and have energy enough to go on with her day is Motrin! She s also complaining about bitter mouth and has had red painful spots all over her arms and legs!! She has diabetes and has had all tests administered with no Results and the fevers, painful muscles, and spots haven t left
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

Your mother is a diabetic with chronic recurrent fever.
The recent episode of fever and rash over her arm and legs have be due to any viral fever.
What is the cause for concern is her long standing fever.
Such fever may occur due to any chronic occult infection. Diabetics are prone for infection. But the cause should be found to effectively treat it.
Tuberculosis should be ruled out.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor